# SDR USAASB96143

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074845
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 8053 - DUCT PRESSURE AT CRUISE POWER WAS 5 PSI LEFT SIDE, 46 PSI RIGHT SIDE.  RIGHT BLEED TRIP OFF LIGHT ILLUMINATED AND CABIN STARTED CLIMBING.  CREW REDUCED POWER ON NR 2 ENGINE AND RESET BLEED TRIP.  CABIN STOPPED CLIMBING, HOWEVER, RIGHT BLEED TRIPPED AGAIN.  CABIN STARTED CLIMBING AGAIN.  FLIGHT DIVERTED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE HIGH STAGE REGULATOR PER MM.  RAN BOTH ENGINES.  ALL PNEUMATIC INDICATIONS NORMAL.  (M)
